Alert archive / Arkansas / Flash Flood Warnings in 2007
Flash Flood Warning 49, NWS Little Rock, AR
NWS Little Rock, AR issued this flash flood warning at Jul 1, 2007, 3:03 PM CDT for Perry County, Arkansas. It was in force for 117 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 1, 2007, 3:03 PM CDT (20:03 UTC)
- Expired
- Jul 1, 2007, 5:00 PM CDT
- In force
- 117 min
- Issued by
- NWS Little Rock, AR
- Area
- Whole counties
County Perry County, AR
The radar
The Little Rock radar (KLZK), 62 km from the middle of the area, began a volume at 20:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 8.1 hours before the alert went out and 231 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 123 J/kg
- Mixed-layer CIN
- -40 J/kg
- Mixed-layer LCL
- 758 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 49 m²/s²
- 0-3 km storm-relative helicity
- 125 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS54 KLZK 012004 FFWLZK ARC105-012200- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE LITTLE ROCK AR 303 PM CDT SUN JUL 1 2007 THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A * FLASH FLOOD WARNING FOR... CENTRAL PERRY COUNTY IN CENTRAL ARKANSAS * UNTIL 500 PM CDT * AT 259 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AS MUCH AS THREE INCHES OF RAIN HAS FALLEN OVER PARTS OF CENTRAL PERRY COUNTY. WITH ADDITIONAL HEAVY RAIN LIKELY...FLASH FLOODING IS POSSIBLE. && DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND. LAT...LON 3487 9308 3487 9293 3502 9294 3503 9308 $$ 56
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at Jul 1, 2:57 PM CDT, 6 minutes earlier.
Area forecast discussion, Jul 1, 2:57 PM CDT, 6 minutes before
AREA FORECAST DISCUSSION...CORRECTED NATIONAL WEATHER SERVICE LITTLE ROCK AR 257 PM CDT SUN JUL 1 2007 .SHORT TERM...TONIGHT THROUGH THURSDAY UPPER LOW CAN BE SEEN ON INFRARED AND VISIBLE SATELLITE IMAGERY SPINNING OVER NORTHERN OKLAHOMA. THIS LOW WILL CONTINUE TO BRING MOISTURE IN FROM THE GULF OF MEXICO FOR MORE SHOWERS AND THUNDERSTORMS. KLZK RADAR SHOWS STRONGEST THUNDERSTORMS DEVELOPING IN THE SOUTH AND MOVING NORTHEAST. EXPECT SHOWERS TO REDEVELOP IN THE NORTH OVERNIGHT AND WITH A GOOD SOAKING OF RAIN LAST NIGHT AND THIS MORNING...WILL EXPAND THE FLASH FLOOD WATCH FOR ALL COUNTIES NORTH OF LITTLE ROCK AND EXTEND IT THROUGH 12Z MONDAY MORNING. WITH A PRECIPITABLE WATER VALUE OF 1.99 ON THE KLZK RAOB...LOCAL AREAS COULD SEE UP TO TWO INCHES OVERNIGHT. THE LOW PRESSURE WILL SINK BACK TO THE SOUTHWEST MONDAY THROUGH TEXAS. THIS WILL BRING THE FOCUS FOR THE RAIN FURTHER SOUTH AND DECREASE RAIN CHANCES OVER ARKANSAS THROUGH WEDNESDAY. THE NEXT COLD FRONT WILL MOVE INTO NORTHERN MISSOURI ON THURSDAY. THIS WILL BRING INCREASED RAIN CHANCES TO THE AREA FOR THURSDAY. TEMPERATURES WILL BE SLIGHTLY BELOW NORMAL FOR THE PERIOD. && .LONG TERM...THURSDAY NIGHT THROUGH SUNDAY MEDIUM RANGE MODELS SHOWING RELATIVELY GOOD CONTINUITY THIS AFTERNOON THROUGH MOST OF THE PERIOD BEFORE DIVERGING A BIT LATER ON. MODELS AGREE IN THE LONG WAVE PATTERN CHARACTERIZED BY WESTERN CONUS RIDGING AND SUBSEQUENT EASTERN CONUS TROFFING.BIGGEST DIFFERENCE IS THEIR HANDLING OF THE WESTERN CONUS RIDGE. MODELS ALL BRING ENERGY OVER THE TOP WHICH FLATTENS FEATURE OUT LATE IN THE PERIOD BUT BELIEVE SPEED OF THIS SCENARIO ON THE ECWMF MAY BE TOO FAST AND WILL OPT FOR THE SLOWER AND LESS AGGRESSIVE GFS. PERIOD INITIATES WITH SPRAWLING UPPER RIDGE CENTERED OVER THE GREAT BASIN WITH BROAD TROFF OVER THE EASTERN HALF OF THE NATION. SUBSEQUENT NORTHWEST FLOW OVER THE MID SOUTH WILL ALLOW A COLD FRONT TO MOVE INTO THE NORTHERN PART OF THE STATE AS LOW PRESSURE SCOOTS ACROSS SOUTHERN CANADA. FRONT WAS NEVER REALLY DYNAMIC TO BEGIN WITH AND NOW EVEN LESS VERSUS THIS TIME YESTERDAY. WITH MOISTURE NEVER REALLY LEAVING THE AREA...STILL CAN NOT RULE OUT SOME SCATTERED PRECIPITATION EARLY IN THE PERIOD AS THE FRONT MOVES THROUGH. OTHERWISE NO APPRECIABLE CHANCES OF PRECIPITATION ARE SEEN THROUGH THE REMAINDER OF THE PERIOD WITH NO SIGNIFICANT SHORTWAVES AND HIGH PRESSURE GENERALLY IN CONTROL. NORTHWEST FLOW EARLY IN THE PERIOD BECOMES NON DESCRIPT BY THE END OF IT AS PATTERN BEGINS TO FLATTEN OUT. TEMPERATURES IN THIS SCENARIO LOOK TO BE PRETTY CLOSE TO NORMAL. FWC/MEX NUMBERS LOOK REASONABLE AND ARE GENERALLY ACCEPTED. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 67 81 69 85 / 70 70 20 10 CAMDEN AR 70 91 71 88 / 70 70 50 30 HARRISON AR 66 80 66 82 / 70 70 30 10 HOT SPRINGS AR 69 85 70 87 / 70 70 50 20 LITTLE ROCK AR 70 83 70 88 / 70 70 40 20 MONTICELLO AR 69 91 71 88 / 70 70 50 20 MOUNT IDA AR 69 86 69 87 / 70 70 50 30 MOUNTAIN HOME AR 66 80 67 82 / 70 70 20 10 NEWPORT AR 68 82 69 86 / 70 70 20 10 PINE BLUFF AR 70 88 71 88 / 70 70 50 20 RUSSELLVILLE AR 68 81 68 85 / 70 70 40 20 SEARCY AR 69 82 70 87 / 70 70 30 20 STUTTGART AR 70 85 71 88 / 70 70 40 20 && .LZK WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR BAXTER-BOONE- CLEBURNE-CONWAY-FAULKNER-FULTON-INDEPENDENCE-IZARD-JACKSON- JOHNSON-LOGAN-MARION-NEWTON-PERRY-POPE-SCOTT-SEARCY-SHARP-STONE- VAN BUREN-WHITE-WOODRUFF-YELL. && SHORT TERM...51 / LONG TERM...56
Hazardous weather outlook, Jul 1, 9:30 AM CDT, 5 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 930 AM CDT SUN JUL 1 2007 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-021000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY -DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN- LONOKE-MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF-YELL- 930 AM CDT SUN JUL 1 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS CONTINUE ACROSS PARTS OF NORTHERN AND WESTERN ARKANSAS AT THIS TIME. THE PRECIPITATION IS EXPECTED TO CONTINUE IN THESE AREAS THE REMAINDER OF THE PERIOD AND DEVELOP ACROSS THE REMAINDER OF THE AREA DURING THE AFTERNOON AND EVENING HOURS. WITH A VERY MOIST AND UNSTABLE AIR MASS REMAINING OVER THE AREA... SOME OF THE STORMS COULD BECOME STRONG WITH GUSTY WINDS POSSIBLE. THE STRONGER STORMS WILL BE FOCUSED ACROSS MAINLY CENTRAL ARKANSAS...ALONG A STALLED OUT FRONTAL BOUNDARY SITTING ACROSS THIS PART OF THE STATE. THE GREATEST CONCERN FROM THESE THUNDERSTORMS WILL BE THE POTENTIAL FOR HEAVY RAIN. COPIOUS AMOUNTS OF GULF MOISTURE REMAIN IN PLACE AS WINDS CONTINUE FROM THE SOUTH. IN ADDITION...WINDS IN THE LOWEST LAYERS OF THE ATMOSPHERE REMAIN LIGHT AND ANY THUNDERSTORMS THAT DEVELOP WILL BE VERY SLOW MOVERS AND COULD DROP A LARGE AMOUNT OF RAIN IN A SHORT AMOUNT OF TIME. THE SHOWERS AND THUNDERSTORMS WILL SLOWLY DISSIPATE DURING THE EVENING HOURS WITH THE LOSS OF DAYTIME HEATING BUT NOT COMPLETELY END. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE PERSISTENT UPPER LOW THAT HAS BEEN MEANDERING OVER THE CENTRAL AND SOUTHERN PLAINS FOR THE PAST WEEK OR SO IS EXPECTED TO SLOWLY SINK TO THE SOUTHWEST. AS SUCH...THERE WILL BE A CONTINUING CHANCE OF MAINLY LATE AFTERNOON THROUGH EARLY EVENING SHOWERS AND THUNDERSTORMS. SOME OF THE THUNDERSTORMS WILL PRODUCE LOCALLY HEAVY RAIN WITH THE BEST CHANCES OVER THE WESTERN PART OF THE STATE. THE UPPER LEVEL DISTURBANCE WILL BE LOCATED IN SOUTHWEST TEXAS BY THE END OF WEDNESDAY WHICH WILL ALLOW DRIER AIR TO WORK IN FROM THE NORTH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THE PRESENT TIME. && VISIT NWS LITTLE ROCK ON THE WEB AT WWW.SRH.NOAA.GOV/LZK 56
In the hours before
Special weather statement, Jul 1, 1:03 PM CDT, 2 hours before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 103 PM CDT SUN JUL 1 2007 ARZ055-062-011835- DALLAS-GRANT- 103 PM CDT SUN JUL 1 2007 ...SIGNIFICANT WEATHER ALERT FOR DALLAS AND GRANT COUNTIES UNTIL 130 PM CDT... AT 101 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES EAST OF CARTHAGE...MOVING NORTHEAST AT 5 MPH. WIND GUSTS UP TO 40 MPH AND HEAVY RAIN ARE POSSIBLE WITH THIS STORM. FREQUENT...DANGEROUS LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY. 56
Special weather statement, Jul 1, 1:40 PM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 140 PM CDT SUN JUL 1 2007 ARZ055-056-063-011920- CLEVELAND-GRANT-JEFFERSON- 140 PM CDT SUN JUL 1 2007 ...SIGNIFICANT WEATHER ALERT FOR CLEVELAND...GRANT AND JEFFERSON COUNTIES UNTIL 215 PM CDT... AT 139 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES NORTH OF RISON...MOVING NORTHEAST AT 15 MPH. WIND GUSTS UP TO 40 MPH AND HEAVY RAIN ARE POSSIBLE WITH THIS STORM. FREQUENT...DANGEROUS LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY. 56
Special weather statement, Jul 1, 2:36 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 236 PM CDT SUN JUL 1 2007 ARZ038-039-012005- PERRY-YELL- 236 PM CDT SUN JUL 1 2007 ...SIGNIFICANT WEATHER ALERT FOR PERRY AND YELL COUNTIES UNTIL 300 PM CDT... AT 234 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES SOUTHEAST OF PLAINVIEW...MOVING NORTHEAST AT 10 MPH. WIND GUSTS UP TO 40 MPH AND HEAVY RAIN ARE POSSIBLE WITH THIS STORM. FREQUENT...DANGEROUS LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY. 56
The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 7:18 PM CDT | Severe Thunderstorm Warning | LZK | Woodruff | 42 min |
| Jun 30, 8:28 PM CDT | Flash Flood Warning | LZK | Baxter | 2 hr |
| Jul 1, 4:03 AM CDT | Flash Flood Watch | LZK | Baxter, Cleburne, Conway, Faulkner, Fulton, Independence and 8 more | 39 hr |
| Jul 1, 2:03 PM CDT | Severe Thunderstorm Warning | LZK | Jefferson, Lincoln | 42 min |
| Jul 1, 3:11 PM CDT | Flash Flood Warning | LZK | Yell | 2 hr |
Nearby
Flash Flood Warnings in Arkansas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.